# SDR RAIA201305130001

- Difficulty date: May 13, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 28,911 hours, 25,596 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FLIGHT CREW GOT A PITCH TRIM MAIN AND BACKUP FAIL MESSAGE ON EICAS.  CREW DECLARED AN EMERGENCY AND RETURNED TO IAD.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE HORZ STAB ACTUATOR.  SYSTEM OPS CHECKED GOOD.
